# SDR YENA2025051400490

- Difficulty date: May 13, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N4076J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11513
- Aircraft time: 6,765 hours, 1,007 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: Illuminated
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1333, BOS-SFO. (ETOPS) 'CLASS II MSG AIR BLEED DISPLAYED AFTER LANDING MAINTENANCE REPORT PRINTER AUTOMATICALLY ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1) FAULT(S) INDICATED BY AIR BLEED ); C/W WITH W/O 1412162 NO ISSUES OR FAULTS FOUND. PERFORMED EBAS BITE TEST. A/C OK TO SVC. PLACARD REMOVED, MX-4 UPDATED
